# SDR CA090812008

- Difficulty date: July 25, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Urocop EC120B
- Aircraft time: 6,936 hours
- Engine: Tmeca ARRIU2F
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo Control
- Part number: SC50911
- Condition: Malfunctioned
- Part time: 7,422 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING PRE FLIGHT TEST OF HYDRAULIC SYSTEM, THE PILOT OPERATED THE TEST SWITCH ON COLLECTIVE CONROL AND THE CYCLIC CONTRO EXPERIENCED HARD OVER TO THE LEFT. TEST WAS REPEATED WITH SAME RESULT. AIRCRAFT GROUNDED AT 2330 FOR TROUBLESHOOTING IN THE MORNING. SUSPECTED SERVO (LEFT AFT) REPLACEDWITH OVERHAULED UNIT S/N 1227 GROUND RUN AND SERVO TEST COMPLETED SUCCESSFULLY AIRCRAFT RELEASED FOR SERVICE. (TC# 20090812008)
